Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Metabelian groups of order $ p\sp m,\ p>2$


Author: Charles Hopkins
Journal: Trans. Amer. Math. Soc. 37 (1935), 161-195
MSC: Primary 20D99
MathSciNet review: 1501781
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501781-0
Article copyright: © Copyright 1935 American Mathematical Society